# SDR DALA2017042303316

- Difficulty date: April 17, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER HAD DENTS ON RT & LT CONTROL TABS UPPER & LOWER SURFACE. REPLACED THECONTROL TABS IAW SRM 51-50-2 PAR. 4.
